# SDR HALA0600459

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 14,162 hours, 2,718 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND -FUEL QTY BITE- MSG ON MTC ECS PAGE.  TS PER FIM 28 41 00 FIG 108 SHT 22 COULD NOT LOCATE CONNECTOR D08380P ON RACK AE 0320 AS PER WDM 28-41-22 E2 RACK CONNECTOR VISIBLY CHECKS GOOD OUT OF TIME SUPPLEMENT TSI.
